OUCH(UK) Organisation for the Understanding of Cluster Headache

Donate

Advice Line

0800 6696 824

Blood Spots

5 posts / 0 new
Last post
#1 Tue, 14/04/2015 - 17:29
duetto
Offline
Last seen: 8 years 2 weeks ago
Joined: 26/02/2014 - 14:54

Blood Spots

been using imigran jabs for years and very rarely would the jab bleed. but now quiet often get small blood spots appear not long after the jab some bleed longer than others. not keen on plasters and been dabbing with tissues.

The problem they are staining my shirts, bedsheets etc.

Any tips on getting rid of the staines we use persil non biological wash powder but does not help.

Tue, 14/04/2015 - 20:32
ElmaA
Offline
Last seen: 2 years 12 months ago
Joined: 26/02/2014 - 14:55

David,

Vanish-oxi action will do the trick for blood stains,

i also get drops of blood , keep a tissue on for few minutes and it usually stops, blood runs thiner as you get older,

ELMA

Tue, 14/04/2015 - 22:04
duetto
Offline
Last seen: 8 years 2 weeks ago
Joined: 26/02/2014 - 14:54

Elma thanks I will try and get some....................d

Tue, 21/04/2015 - 11:00
Val
Offline
Last seen: 18 hours 32 min ago
Joined: 21/03/2012 - 15:16

David,

To prevent the bleed, you could try rubbing the injection site with an ice cube; or you could make sure you have a small dressing [elastoplast or similar] to hand to pop over the site when you withdraw the needle, that might stop the staining in the first place.

Val.

Tue, 21/04/2015 - 12:25
duetto
Offline
Last seen: 8 years 2 weeks ago
Joined: 26/02/2014 - 14:54

Val they very rarely bleed untill recently, i use a tissue if they do, but its about 15 mins later i sometimes notice they have started bleeding again when i was not aware. not keen on stick plasters,

 

Login to add comments

Share This

© OUCH(uk) 2024 | email: info@ouchuk.org
Registered Charity No. 1091919 | Registered in England Company No. 04339368